# SDR R61A201305160467

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 8,588 hours, 8,789 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PSU OVER SEAT 8D FELL DOWN. MAINTENANCE RE-SECURED PSU PANEL PER BOMBA AMM AND OPS CHECKED GOOD.
